# SDR GTIA010382

- Difficulty date: May 16, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT ELEVATOR GEARED TAB HAS DENTS AND AREA OF DELAMINATION.  REMOVED DAMAGE TO AND AROUND AREAS OF DENTS AND DELAMINATION.  REPAIRED DENTS AND DELAMINATION ON TAB USING CARBON GRAPHITE CLOTH OVERLAY PROCEDURES IAW DC9 MD80 SRM 55-04.  (M)
